# SDR FDEA201506091752

- Difficulty date: June 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 455 hours, 18,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM.  DISARM LEVER WILL NOT GO FULL TO DISARM SIDE.  IT STOPS ABOUT 2 INCHES BEFORE FULL DISARM TRAVEL.  DOOR LOCKING INDICATOR WINDOWS  STILL INDICATE DOOR LOCKED.  R1 CREW ENTRY DOOR INOPERATIVE.  IF SLIDE TO BE RETAINED ONBOARD THEN PRIOR TO EACH DEPARTURE MX MUST VERIFY SLIDE STOWED ACCORDING TO PROCEDURES.  WAS ABLE TO DISARM SLIDE, BUT GIRT BAR IS CONTACTING FWD PART OF DOOR FRAME WHEN TRYING TO OPEN DOOR.  CLOSED DOOR & VERIFIED LOCKED.  AMM 52-11-11-04  FOUND UPPER DOOR HINGE AT FUSELAGE DOOR FRAME HAS A MIGRATING BEARING & CUP WASHER OUT OF HINGE FITTING LETTING DOOR SAG APPROX 1/2 INCH.  HINGE BOLT MAY POSSIBLY BE DAMAGED.  LOWER HINGE MAY HAVE A MIGRATING BEARING.  FURTHER INSPECTION WILL NEED TO BE DONE ONCE DOOR IS REMOVED.  REMOVED DOOR UP TO HINGE BOLTS, NEED TO BE REMOVED.  WIRING WAS DISCONNECTED BY LINE AVIONICS & IS A SEPARATE WRI 52-40.  SIDEWALL PANEL FWD OF R1 DOOR REMOVED TO GET TO MOD BLOCKS.  FINAL ACTION WAS R & R DOOR ASSEMBLY.
